Equilibria of abstract economies with applications

Chien Hao Huang, Liang Ju Chu*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


In a recent paper, we established a common existence theorem of maximal elements for majorized Qα-condensing mappings in L.c.-spaces. As an application, we derive a new existence theorem of equilibria for noncompact abstract economies. Finally, the existence of solutions for a system of generalized quasi-variational inequalities in L.C.-spaces are also derived.

Original languageEnglish
Pages (from-to)63-70
Number of pages8
JournalJournal of Nonlinear and Convex Analysis
Issue number1
Publication statusPublished - 2013 Jan


  • Abstract economy
  • Equilibrium point
  • L.c.-space
  • Maximal element
  • Quasivariational inequalities

ASJC Scopus subject areas

  • Analysis
  • Geometry and Topology
  • Control and Optimization
  • Applied Mathematics


Dive into the research topics of 'Equilibria of abstract economies with applications'. Together they form a unique fingerprint.

Cite this